# SDR 2003UALA00777

- Difficulty date: October 15, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 32,068 hours, 6,290 cycles
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT DELAMINATED OB END OF LOWER SURFACE OF T/E WEDGE OF AREA 3.3 INCHES CHORDWISE X 1.6 INCHES SPANWISE. THE ABOVE NOTED DELAM CONDITION WAS DUE TO WEAR FROM NORMAL LOADS EXPERIENCED DURING A FLIGHT OVER A PERIOD OF TIME.   THE TRAILING EDGE WEDGE OF THE SLAT WAS REPAIRED USING AN ADHESIVE INJECTION METHOD.
